Eine Eigenschaft des Haarschen Orthogonalsystems

J., Schauder

Mathematische Zeitschrift (1928)

  • Volume: 28, page 317-320
  • ISSN: 0025-5874; 1432-1823

How to cite


Schauder, J.,. "Eine Eigenschaft des Haarschen Orthogonalsystems." Mathematische Zeitschrift 28 (1928): 317-320. <http://eudml.org/doc/168025>.

author = {Schauder, J.,},
journal = {Mathematische Zeitschrift},
pages = {317-320},
title = {Eine Eigenschaft des Haarschen Orthogonalsystems},
url = {http://eudml.org/doc/168025},
volume = {28},
year = {1928},

AU - Schauder, J.,
TI - Eine Eigenschaft des Haarschen Orthogonalsystems
JO - Mathematische Zeitschrift
PY - 1928
VL - 28
SP - 317
EP - 320
UR - http://eudml.org/doc/168025
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.